Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 173, NWS St. Louis, MO

August 17, 2009Lewis County, Missouri

NWS St. Louis, MO issued this river flood warning at Aug 17, 2009, 3:10 PM CDT for Lewis County, Missouri. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Aug 17, 2009, 3:10 PM CDT (20:10 UTC)
Expired
Aug 18, 2009, 7:22 PM CDT
In force
28 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lewis County, MO

The radar

The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fabius River near Ewing (EWNM7). The gauge peaked at 12.41 ft at Aug 18, 2009, 12:00 AM CDT.

actionminormoderate5101508/1708/1808/1908/20
Action stage
9 ft
Minor stage
11 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05497150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 172010
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
310 PM CDT MON AUG 17 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF POSSBILE THREE INCH RAINS OR MORE
IN THE PAST 24 HOURS AND 0.5 TO 0.7 INCHES IN THE NEXT 24 HOURS.

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


&&

MOC111-182010-
/O.NEW.KLSX.FL.W.0173.090817T2010Z-090819T1528Z/
/EWNM7.1.ER.090817T1833Z.090818T0600Z.090818T1528Z.NO/
310 PM CDT MON AUG 17 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH FABIUS RIVER NEAR EWING.
* UNTIL TUESDAY MORNING.
* AT 2:30 PM MONDAY THE STAGE WAS 11.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER RISE TO NEAR 12.8 FEET CLOSE TO MIDNIGHT 
  TONIGHT AND THEN  WILL FALL BELOW FLOOD STAGE LATE MORNING TUESDAY.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   08/18  08/19  08/20  08/21  08/22

NORTH FABIUS RIVER
  EWING            11   11.32      12.1    6.1    4.8    4.2    3.8
3 follow-up statements
000 
WGUS83 KLSX 180216
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
916 PM CDT MON AUG 17 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  NORTH FABIUS RIVER NEAR ...EWING

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 3 INCH OR MORE RAINFALL IN THE 
PAST 24 HOURS...

THE NATIONAL WEATHER SERVICE CONTINUE TO MONITOR THIS SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&


MOC111-190216-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-090819T1500Z/
/EWNM7.1.ER.090817T1833Z.090818T0600Z.090818T1500Z.NO/
916 PM CDT MON AUG 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL TUESDAY MORNING.
* AT 8:30 PM MONDAY THE STAGE WAS 12.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 12.6 FEET AROUND MIDNIGHT 
  TONIGHT AND FALL BELOW FLOOD STAGE TOMORROW LATE MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   08/18  08/19  08/20  08/21  08/22

NORTH FABIUS RIVER
  EWING            11   12.27      11.8    6.1    4.8    4.2    3.7
000 
WGUS83 KLSX 181356
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
856 AM CDT TUE AUG 18 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

 
  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 3 INCHES OF RAIN THAT
FELL ACROSS THE FABIUS RIVER BASIN OVER THE PAST 36 HOURS...WITH SOME 
LOCALLY HIGHER AMOUNTS IN EXCESS OF 4 INCHES...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-191356-
/O.EXT.KLSX.FL.W.0174.000000T0000Z-090819T2100Z/
/EWMM7.1.ER.090818T1230Z.090818T1800Z.090818T2100Z.NO/
856 AM CDT TUE AUG 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL WEDNESDAY AFTERNOON.
* AT  8:30 AM TUESDAY THE STAGE WAS 12.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 12.2 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS 
  AFTERNOON.


$$

MOC111-191355-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-090819T1938Z/
/EWNM7.1.ER.090817T1833Z.090818T0530Z.090818T1938Z.NO/
856 AM CDT TUE AUG 18 2009

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL WEDNESDAY AFTERNOON.
* AT  8:30 AM TUESDAY THE STAGE WAS 11.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   08/19  08/20  08/21  08/22  08/23

MIDDLE FABIUS RIVER
  EWING            12   12.05      10.4    7.0    5.5    4.6    3.7

NORTH FABIUS RIVER
  EWING            11   11.80       8.8    6.5    5.3    4.6    4.1
000 
WGUS83 KLSX 190022
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
722 PM CDT TUE AUG 18 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  NORTH FABIUS RIVER NEAR ...EWING


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WILL BE THE LAST FLOOD SUMMARY FOR THIS EVENT.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-190052-
/O.CAN.KLSX.FL.W.0173.000000T0000Z-090819T1938Z/
/EWNM7.1.ER.090817T1833Z.090818T0530Z.090818T1705Z.NO/
722 PM CDT TUE AUG 18 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH FABIUS RIVER NEAR EWING.
* AT 6:30 PM TUESDAY THE STAGE WAS 9.4 FEET. 
* FELL BELOW FLOOD STAGE AT 12:05 PM TUESDAY.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   08/19  08/20  08/21  08/22  08/23

NORTH FABIUS RIVER
  EWING            11    9.37       8.2    8.4    8.4    7.3    6.2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Aug 17, 12:15 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Aug 17, 12:15 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1215 PM CDT MON AUG 17 2009

.DISCUSSION...
/420 AM CDT MON AUG 17 2009/
VERY SLOW MOVING LINEAR MCS LOCATED FROM WEST CENTRAL IL ACROSS
NORTHERN MO HAS BEEN COMPOSED OF TRAINING THUNDERSTORMS WHICH HAVE
PRODUCED 2 TO 4 INCHES OF RAIN ACROSS NORTHERN PARTS OF THE CWA. A
SWLY LLJ OF 30+ KTS HAS BEEN THE DRIVING MECHANISM...FOCUSING LIFT
ALONG A NEARLY STATIONARY FRONTAL ZONE DRAPED FROM EASTERN IOWA
THRU NW MO INTO EASTERN KANSAS AND TO THE NORTH OF THE ATTENDANT
MCS OUTFLOW BOUNDARY ACROSS NORTHEAST MISSOURI. WHILE THE CELLS ASSOCIATED
WITH THE MCS ARE MOVING EWD...UPWIND PROPAGATION IS PERSISTING WITH
NEW STORMS CONTINUOUSLY REDEVELOPING FROM NORTHEAST KANSAS INTO NW
MO. SEE LITTLE TO SUGGEST ANY BIG CHANGE IS BEHAVIOR IS GOING TO
OCCUR IN THE NEAR TERM WITH PROFILERS SHOWING A BROAD SWLY LLJ
FOCUSING MCON FROM NE KS ACROSS NRN MO...MUCAPES AROUND 1000
J/KG...AND DEEP LAYER SHEAR OF 25-30 KTS. THESE ELEMENTS ARE
CONDUCIVE TO CONTINUED UPWIND MCS GROWTH AND ECHO TRAINING
POTENTIAL...WITH PWS OF AROUND 2 INCHES SUPPORTING HIGH RAINFALL
RATES AND HEAVY RAINFALL. I HAVE ISSUED A FLASH FLOOD WATCH
THROUGH EARLY THIS EVENING ROUGHLY ALONG AND NORTH OF A MOBERLY TO
PITTSFIELD LINE IN LIGHT OF THE ABOVE.

WHILE THE FRONT WILL MOVE LITTLE TODAY...THE MOIST WARM SECTOR
AIR MASS IS EXPECTED TO BECOME QUITE UNSTABLE BY AFTERNOON SOUTH
OF THE CURRENT MCS WITH MUCAPES AOA 3000 J/KG AND LITTLE IF ANY
CIN. LOW LEVEL WAA AND CONVECTIVE BOUNDARIES ARE EXPECTED TO
SUPPORT ADDITIONAL THUNDERSTORM DEVELOPMENT FUTHER SOUTH ACROSS
CENTRAL/EASTERN MISSOURI INTO SW IL INTO THE AFTERNOON. THESE
STORMS WILL BE CAPABLE OF HIGH RAINFALL RATES AS WELL GIVEN THE
HIGH PWS ALONG WITH SOME SEVERE WEATHER WITH DEEP LAYER SHEAR OF
25-30 KTS.

THE FRONT IS FINALLY EXPECTED TO BEGIN A SOUTHWARD MOVEMENT TONIGHT
BECOMING STATIONARY ACROSS SRN IL AND SRN MO ON TUESDAY EVENING.
ALL THE WHILE A CONTINUED WAA REGIME AND WARM VERY MOIST AND
UNSTABLE AIRMASS WILL SUPPORT THUNDERSTORMS WITHIN THE FRONTAL
ZONE.

THE ACTIVE PATTERN IS EXPECTED TO PERIST THROUGH THURSDAY WITH THE
INITIAL FRONT MOVING BACK NORTHWARD ON WEDNESDAY...WHILE A RATHER
IMPRESSIVE DIGGING UPPER TROF IS EXPECTED TO RESULT IN A
PRONOUNCED COLD FROPA ON THURSDAY. THE DYNAMICS/SHEAR ARE FAIRLY
IMPESSIVE WITH THIS LATER SYSTEM SUGGESTING THE POTENTIAL FOR SOME
RATHER ORGANIZED SEVERE WEATHER IF THE TIMING IS RIGHT.

GLASS

&&

.AVIATION...
/1209 PM CDT MON AUG 17 2009/

FOR THE 18Z TAFS...COLD FRONT STILL ACROSS SWRN IA/NWRN MO AND
WILL SLOWLY MOVE EWD. EXPECT LINE OF TSRA ACROSS WRN MO TO MOVE
EWD THIS AFTERNOON INTO THE EVE HOURS. A LOT OF UNCERTAINTY
REMAINS POSSIBILITY OF TSRA OVERNIGHT. GIVEN LATEST TRENDS...AM
NOT ABLE TO IMPROVE ON PREV TAF. MODELS INDICATE AN MCS DEVELOPING
OVERNIGHT AND PROPAGATING EWD ALONG THE COLD FRONT. WHILE THIS IS
POSSIBLE...EXACT TIMING IS TOO UNCERTAIN TO MENTION IN TAF ATTM.
EXPECT SURFACE HIGH TO BUILD INTO REGION TUES LATE MORNING INTO
AFTERNOON HOURS...WHICH WILL BRING NWLY WINDS AND MOSTLY CLEAR
SKIES.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR KNOX-LEWIS-
     MARION-MONROE-PIKE-RALLS-SHELBY.

IL...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ADAMS IL-BROWN
     IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Aug 17, 5:34 AM CDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
534 AM CDT MON AUG 17 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-181100-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
534 AM CDT MON AUG 17 2009

...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR PORTIONS OF
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS A LARGE PART OF THE AREA. SOME OF
THE STORMS COULD BE SEVERE THIS AFTERNOON AND THIS EVENING CAPABLE
OF PRODUCING DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAINFALL IS
ALSO POSSIBLE ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS
WHERE A FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER INFORMATION...PLEASE
REFER TO THE WATCH PRODUCT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE THREAT FOR THUNDERSTORMS WILL CONTINUE UNTIL THURSDAY NIGHT
AS A FRONT LINGERS ACROSS THE AREA. A FEW OF THE STORMS DURING
THIS PERIOD COULD BE SEVERE...WITH THE PRIMARY THREATS BEING
LARGE HAIL AND DAMAGING WIND GUSTS. SOME OF THE STORMS COULD ALSO
PRODUCE LOCALLY HEAVY DOWNPOURS THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT.
SPOTTERS ARE ALSO ASKED TO RELAY RAINFALL REPORTS OF GREATER THAN
ONE INCH.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GLASS

In the hours before

Special weather statement, Aug 17, 12:26 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1226 PM CDT MON AUG 17 2009

MOZ034-035-171815-
MONROE MO-RALLS MO-
1226 PM CDT MON AUG 17 2009

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RALLS AND MONROE COUNTIES
UNTIL 115 PM CDT...

AT 1225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PARIS...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
EXTREMELY HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PARIS...
  MONROE CITY...
  PERRY...
  CENTER...
  STOUTSVILLE...
  FLORIDA...
  INDIAN CREEK...
  THE LANDING...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TRUETT
Special weather statement, Aug 17, 12:55 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1255 PM CDT MON AUG 17 2009

MOZ035-036-171830-
PIKE MO-RALLS MO-
1255 PM CDT MON AUG 17 2009

...SIGNIFICANT WEATHER ADVISORY FOR RALLS AND NORTHWESTERN PIKE
COUNTIES IN NORTHEAST MISSOURI UNTIL 130 PM CDT...

AT 1254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CENTER...OR 12 MILES SOUTHEAST OF MONROE
CITY...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
EXTREMELY HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CENTER...
  SPAULDING...
  RENSSELAER...
  NEW LONDON...
  FRANKFORD...
  ILASCO...
  SAVERTON...
  ASHBURN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TRUETT
Special weather statement, Aug 17, 1:25 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
125 PM CDT MON AUG 17 2009

ILZ095-097-171915-
ADAMS IL-PIKE IL-
125 PM CDT MON AUG 17 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ADAMS AND
NORTHWESTERN PIKE COUNTIES IN WEST CENTRAL ILLINOIS UNTIL 215 PM
CDT...

AT 124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF HANNIBAL...MOVING NORTHEAST
AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BARRY...
  BEVERLY...
  SEEHORN...
  HULL...
  KINDERHOOK...
  PLAINVILLE...
  NEW CANTON...
  RICHFIELD...
  KINGSTON...
  BAYLIS...
  NEW SALEM...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TRUETT
Local storm report, Aug 17, 2:00 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
200 PM CDT MON AUG 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0158 PM     FLASH FLOOD      1 S RENSSELAER          39.66N  91.55W
08/17/2009                   RALLS              MO   TRAINED SPOTTER

            SIX INCHES OF WATER ON SOME SPOTS ON HIGHWAY H BETWEEN
            HIGHWAY 36 AND THE SOUTH SIDE OF RENSSELAER.

&&

EVENT NUMBER LSX0900082

BRITT
Special weather statement, Aug 17, 2:14 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
214 PM CDT MON AUG 17 2009

MOZ052-060-061-172000-
LINCOLN MO-ST. CHARLES MO-WARREN MO-
214 PM CDT MON AUG 17 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN...EASTERN
WARREN AND NORTHWESTERN ST. CHARLES COUNTIES UNTIL 300 PM CDT...

AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TRUESDALE...OR 5 MILES SOUTHEAST OF
WARRENTON...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WRIGHT CITY...
  WENTZVILLE...
  TROY...
  LAKE ST. LOUIS...
  ST. PAUL...
  MOSCOW MILLS...
  FORISTELL...
  FLINT HILL...
  OLD MONROE...

TILLY
Local storm report, Aug 17, 2:27 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
227 PM CDT MON AUG 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND GST     3 S FULTON              38.81N  91.95W
08/17/2009  M53 MPH          CALLAWAY           MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0900083

DYE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 11:54 PM CDTFlash Flood WarningLSXKnox6 hr
Aug 17, 1:57 AM CDTFlash Flood WarningLSXKnox, Lewis, Marion, Monroe, Shelby4 hr
Aug 17, 4:09 AM CDTFlash Flood WatchLSXKnox, Lewis, Marion, Monroe, Pike, Ralls and 1 more11 hr
Aug 17, 11:44 AM CDTFlash Flood WarningLSXShelby6 hr
Aug 17, 2:16 PM CDTAreal Flood AdvisoryLSXKnox, Lewis, Marion, Monroe, Ralls5 hr
Aug 17, 5:14 PM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis, City of Saint Louis6 hr
Aug 17, 5:28 PM CDTAreal Flood WarningLSXShelby12 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.